A counterexample for a problem of Arkhangel'skij concerning the product of Fréchet spaces (Q1081880): Difference between revisions
From MaRDI portal
Set OpenAlex properties. |
ReferenceBot (talk | contribs) Changed an Item |
||
(One intermediate revision by one other user not shown) | |||
Property / Wikidata QID | |||
Property / Wikidata QID: Q124822185 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q5184124 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q3928648 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Infinite games and generalizations of first-countable spaces / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q5679437 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: A quintuple quotient quest / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Fréchetness of inverse limits and products / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: The product of \(<\alpha _ i>\)-spaces / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Bi-quotient maps, countably bi-sequential spaces and related topics / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q3918732 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Sequence-covering and countably bi-quotient mappings / rank | |||
Normal rank |
Latest revision as of 15:18, 17 June 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | A counterexample for a problem of Arkhangel'skij concerning the product of Fréchet spaces |
scientific article |
Statements
A counterexample for a problem of Arkhangel'skij concerning the product of Fréchet spaces (English)
0 references
1987
0 references
Using the continuum hypothesis, we give a counterexample for the following problem posed by \textit{A. V. Arkhangel'skij} [Tr. Mosk. Mat. O. va 40, 171-206 (1979; Zbl 0447.54004); translat. in Trans. Mosc. Math. Soc. 1981, No.2, 163-200 (1981)]: If \(X\times Y\) is Fréchet for each countably compact regular Fréchet space Y, then is X an \(<\alpha_ 3>\)-space?
0 references
\(<\alpha _ i>\)-space
0 references
strongly Fréchet space
0 references
countably compact regular Fréchet space
0 references